Loestrin 24 Fe - I just got prescribed birth control and I am debating wether or not to take it?
- 21 Apr 2012 by Shnayderjennyy
- loestrin 24 fe, acne, birth control, contraception
I am worried about all the fake hormones and if I would gain wieght or acne.
21 Apr 2012
Well, if you didn't take them and got pregnant, you would gain more than weight. In my experience, the pill lessened acne ... r u r sexually active, please be responsible.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking Loestrin 24 Fe for approximately 3 weeks now, and I've been experiencing breast tenderness, extreme fatigue, headaches, ...
1 answer • 29 Sep 2010
I was on Loestrin and was switched to Minastrin and do not like it whatsoever. Is there another form of birth control that would be recommendable? ...
1 answer • 17 Mar 2014
I have mild to moderate acne that will not go away and is ruining my self-confidence. What is an oral contraceptive birth control pill that will ...
1 answer • 5 Aug 2014
Hey! I've been on birth control for probably four months now. I started antibiotics for an infection when I was on the first week of my birth ...
1 answer • 13 Apr 2015
Hi everyone, I am wondering if anyone else is experiencing extreme anxiety/depression from this birth control pill. I have been on it now since last ...
1 answer • 25 Mar 2016